Alert archive / Illinois / Flash Flood Warnings in 2011
Flash Flood Warning 38, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Apr 25, 2011, 10:00 PM CDT for 4 counties in Illinois; Gibson County, Posey County, Indiana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2011, 10:00 PM CDT (03:00 UTC)
- Expired
- Apr 26, 2011, 3:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Edwards County, IL, Gallatin County, IL, Wabash County, IL, White County, IL, Gibson County, IN, Posey County, IN
The radar
The Evansville,IN radar (KVWX), 14 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.0 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
916
WGUS53 KPAH 260300
FFWPAH
ILC047-059-185-193-INC051-129-260845-
/O.NEW.KPAH.FF.W.0038.110426T0300Z-110426T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1000 PM CDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EDWARDS COUNTY IN SOUTHEAST ILLINOIS...
WABASH COUNTY IN SOUTHEAST ILLINOIS...
WHITE COUNTY IN SOUTHEAST ILLINOIS...
GALLATIN COUNTY IN SOUTHERN ILLINOIS...
GIBSON COUNTY IN SOUTHWEST INDIANA...
POSEY COUNTY IN SOUTHWEST INDIANA...
* UNTIL 345 AM CDT.
* AT 954 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
WIDESPREAD SHOWERS AND THUNDERSTORMS SPREADING SLOWLY EAST ACROSS
PORTIONS OF SOUTHEAST ILLINOIS TOWARD THE WABASH RIVER. THESE
SHOWERS AND STORMS WILL GRADUALLY SPREAD INTO SOUTHWEST INDIANA.
THUNDERSTORMS WILL LIKELY PRODUCE ONE TO ONE AND A HALF INCHES OF
RAINFALL IN AN HOUR...ESPECIALLY ALONG THE LEADING EDGE OF THE
PRECIPITATION. AFTER THE STRONGEST STORMS PASS...RAINFALL RATES OF
ONE HALF TO THREE QUARTERS OF AN INCH AN HOUR WILL STILL BE POSSIBLE
MUCH OF THE NIGHT.
* LOCATIONS IN THE WARNING INCLUDE...
WEST SALEM...MOUNT CARMEL...CARMI...SHAWNEETOWN...PRINCETON...AND
MOUNT VERNON INDIANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND. DO NOT DRIVE AROUND ROAD BARRIERS.
&&
LAT...LON 3850 8765 3846 8775 3842 8773 3852 8748
3838 8742 3838 8732 3821 8732 3817 8769
3791 8771 3788 8783 3792 8792 3781 8791
3780 8804 3767 8816 3758 8815 3761 8837
3825 8837 3826 8815 3858 8815 3858 8766
$$3 follow-up statements
270
WGUS73 KPAH 260545
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1245 AM CDT TUE APR 26 2011
ILC047-059-185-193-INC051-129-260845-
/O.CON.KPAH.FF.W.0038.000000T0000Z-110426T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GALLATIN IL-WHITE IL-WABASH IL-EDWARDS IL-GIBSON IN-POSEY IN-
1245 AM CDT TUE APR 26 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
EDWARDS...WABASH AND WHITE COUNTIES IN SOUTHEAST ILLINOIS...AND
GALLATIN COUNTY IN SOUTHERN ILLINOIS...AND POSEY AND GIBSON COUNTIES
IN SOUTHWEST INDIANA...
AT 1237 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SHOWERS AND THUNDERSTORMS ACROSS SOUTHEAST ILLINOIS AND
EXTREME SOUTHWEST INDIANA. THUNDERSTORMS...MAINLY ALONG AND EAST OF
THE WABASH RIVER...COULD PRODUCE UP TO AN INCH OF RAINFALL IN AN
HOUR. BEHIND THESE THUNDERSTORMS...SHOWERS AND ISOLATED
THUNDERSTORMS ACROSS THE WARNED AREA WILL PRODUCE ONE QUARTER TO
POSSIBLY ONE HALF INCH OF RAINFALL PER HOUR THROUGH 3 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND. DO NOT DRIVE AROUND BARRIERS.
&&
LAT...LON 3850 8765 3846 8775 3842 8773 3852 8748
3838 8742 3838 8732 3821 8732 3817 8769
3791 8771 3788 8783 3792 8792 3781 8791
3780 8804 3767 8816 3758 8815 3761 8837
3825 8837 3826 8815 3858 8815 3858 8766
$$769
WGUS73 KPAH 260719
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
219 AM CDT TUE APR 26 2011
ILC047-059-185-193-INC051-129-260845-
/O.CON.KPAH.FF.W.0038.000000T0000Z-110426T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GALLATIN IL-WHITE IL-WABASH IL-EDWARDS IL-GIBSON IN-POSEY IN-
219 AM CDT TUE APR 26 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
EDWARDS...WABASH AND WHITE COUNTIES IN SOUTHEAST ILLINOIS...AND
GALLATIN COUNTY IN SOUTHERN ILLINOIS...AND POSEY AND GIBSON COUNTIES
IN SOUTHWEST INDIANA...
AT 215 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WERE TAPERING OFF ACROSS THE WARNED AREA. ALTHOUGH ONLY
MINOR ADDITIONAL RAINFALL AMOUNTS ARE EXPECTED...RUNOFF FROM THE
EARLIER SHOWERS AND STORMS MAY STILL CAUSE ISOLATED FLASH FLOODING
PROBLEMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE AROUND
ROAD BARRIERS. MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3850 8765 3846 8775 3842 8773 3852 8748
3838 8742 3838 8732 3821 8732 3817 8769
3791 8771 3788 8783 3792 8792 3781 8791
3780 8804 3767 8816 3758 8815 3761 8837
3825 8837 3826 8815 3858 8815 3858 8766
$$619
WGUS73 KPAH 260840
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
340 AM CDT TUE APR 26 2011
ILC047-059-185-193-INC051-129-260849-
/O.EXP.KPAH.FF.W.0038.000000T0000Z-110426T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GALLATIN IL-WHITE IL-WABASH IL-EDWARDS IL-GIBSON IN-POSEY IN-
340 AM CDT TUE APR 26 2011
...THE FLASH FLOOD WARNING WILL EXPIRE AT 345 AM CDT FOR
EDWARDS...WABASH...WHITE...AND GALLATIN COUNTIES IN SOUTHEAST
ILLINOIS...AND POSEY AND GIBSON COUNTIES IN SOUTHWEST INDIANA...
RAIN HAS ENDED ACROSS THE WARNED AREA...AND THE THREAT OF FLASH
FLOODING HAS ENDED THROUGH AT LEAST THE EARLY MORNING HOURS.
LAT...LON 3850 8765 3846 8775 3842 8773 3852 8748
3838 8742 3838 8732 3821 8732 3817 8769
3791 8771 3788 8783 3792 8792 3781 8791
3780 8804 3767 8816 3758 8815 3761 8837
3825 8837 3826 8815 3858 8815 3858 8766
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 25, 1:52 PM CDT, 8 hours 8 minutes earlier.
Area forecast discussion, Apr 25, 1:52 PM CDT, 8 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
152 PM CDT MON APR 25 2011
.DISCUSSION...
1 ROUND OF SHOWERS/STORMS PASSING NOW AND ANOTHER ROUND IS JUST
UPSTREAM...POISED TO ENTER LATER THIS EVENING AND OVERNIGHT AS WE
WARM SECTOR. BETTER CHANCE OF THUNDER WILL COME THEN...AS WE
DESTABILIZE. MAIN THRUST WILL CERTAINLY BE HEAVY RAIN WITH STILL
HIGH PWS AND WALL-TO-WALL PCPN LOOKING UPSTREAM. ANOTHER 2-3" THRU
TONIGHT-EARLY TOMORROW AM CAN BE EXPECTED. THEN AFTER A GENERAL
LULL IN WX TUESDAY...ATMOSPHERE RECHARGES WITH MORE OVERRUNNING
PCPN OVERWHELMING FA TUESDAY NIGHT-WEDNESDAY. MAY SEE ANOTHER 2-3"
SWATH DEVELOP/MOVE OVERHEAD. THIS WILL EXAGGERATE ALREADY ONGOING
FLOODING AND CONTINUE TO THRUST MAJOR-RECORD FLOOD LEVELS HERE.
FLASH FLOOD WATCH HEADLINE RUNNING THRU THE DAY WEDNESDAY
CERTAINLY LOOKS TO STILL BE GOOD THIS PACKAGE WITH NO RESPITE IN
SIGHT SAVE FOR THE TUESDAY RECHARGING LULL. KEEP IN MIND SLGT RISK
CONTINUES AS WELL...INCLUDING POTENTIAL FOR HIGH WINDS/LARGE HAIL
AND ISOLATED TORNADOES.
LARGE CYCLONE FINALLY LIFTS BULK OF MRH/UVM FIELD NORTH AND EAST
BY WEDNESDAY NIGHT-THURSDAY. RESULTANT POST SYSTEM ZONAL-NWLY FLOW
ACTION WILL MEAN DRY WEATHER FOR US THURSDAY-FRIDAY AND INTO FIRST
HALF OF SATURDAY POSSIBLY. ANOTHER FROPA-RELATED CHANCE OF PCPN
THEN COMES IN LATER SAT-SAT NIGHT-EARLY SUNDAY...BUT THIS SYSTEM
SHOULD MOVE ON THRU WEST-TO-EAST AND NOT OFFER NEARLY THE QPF AS
HAS BEEN FELT RECENTLY. MORE RECOVERY SLATED POST SUNDAY SYSTEM
PASSAGE WITH DRY WEATHER FORECAST FOR EARLY NEXT WEEK AS WELL.
&&
.AVIATION...
LOW VFR CIGS WILL OCCASIONALLY DROP TO MVFR WITH EACH ROUND OF
SHOWERS/STORMS...AND MAY FLIRT WITH IFR AT TIMES. MID AFTERNOON
PASSING ROUND OF STORMS WILL BE FOLLOWED BY A MID EVENING ROUND
AND THEN ANOTHER LATE NIGHT ROUND. VSBYS MAY DROP TO MVFR OR BLO
DEPENDING UPON PASSAGE OF STORM CENTER. WILL KEEP VCTS IN FORECAST
ONCE WE WARM SECTOR THIS EVENING...SLYS GUSTING TO NEAR 20KTS AT
TIMES. GENERAL LULL IN PCPN WILL BE FELT TOMORROW BEFORE NEXT BIG
ROUND COMES TOMORROW NIGHT-WED.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BALLARD-CALDWELL-
CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-FULTON-
GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-MARSHALL-
MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-WEBSTER.
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BOLLINGER-BUTLER-
CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALEXANDER-
EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
WAYNE IL-WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR GIBSON-PIKE-
POSEY-SPENCER-VANDERBURGH-WARRICK.
&&Hazardous weather outlook, Apr 25, 2:46 PM CDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 246 PM CDT MON APR 25 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-260900- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 246 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS THE POTENTIAL FOR MAJOR TO CATASTROPHIC FLASH FLOODING TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE QUAD STATE REGION. ANY THUNDERSTORMS THAT DEVELOP THROUGH TONIGHT COULD PRODUCE FLASH FLOODING IN A VERY SHORT PERIOD OF TIME. IN ADDITION...A SLIGHT RISK OF SEVERE THUNDERSTORMS COVERS THE ENTIRE QUAD STATE. LARGE HAIL...DAMAGING WIND GUSTS...AND A FEW TORNADOES WILL ALL BE POSSIBLE IN ADDITION TO VERY HEAVY RAINFALL DEADLY LIGHTNING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 800 PM FOR THE FAR SOUTHEAST PENNYRILE OF WESTERN KENTUCKY. REFER TO THE WATCH FOR DETAILS. MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND RIVER FLOODING WILL ONLY WORSEN WITH THE ADDITIONAL HEAVY RAINFALL. REFER TO OUR WEB PAGE AT WEATHER.GOV/PAH TO SEE ALL THE FLOOD PRODUCTS AND DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE POTENTIAL FOR MAJOR TO CATASTROPHIC FLASH FLOODING AND RIVER FLOODING WILL CONTINUE INTO MID WEEK. A FLASH FLOOD WATCH CONTINUES THROUGH WEDNESDAY AFTERNOON. THOUGH IT APPEARS THERE MAY BE A BREAK FOR MUCH OF THE AREA DURING THE DAY TUESDAY... WIDESPREAD HEAVY RAINFALL AND POSSIBLY MORE SEVERE THUNDERSTORMS ARE EXPECTED TO RETURN TUESDAY NIGHT INTO WEDNESDAY. AN ADDITIONAL 4 TO 7 INCHES OF RAINFALL IS POSSIBLE THROUGH MID WEEK...BRINGING 5 DAY RAINFALL TOTALS SINCE LAST FRIDAY INTO THE 10 TO 15 INCH RANGE. LOCALLY HIGHER AMOUNTS ARE POSSIBLE. THIS IS A PARTICULARLY DANGEROUS SITUATION. MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND RIVER FLOODING WILL ONLY WORSEN WITH THE ADDITIONAL HEAVY RAINFALL. SOME RIVER CRESTS MAY CHALLENGE HISTORICAL VALUES. FOR MORE INFORMATION... PLEASE REFER TO OUR RIVER FLOOD PRODUCTS AT OUR WEB PAGE AT WEATHER.GOV/PAH. THE WIND LATE TUESDAY NIGHT AND WEDNESDAY COULD BECOME A HAZARD AS THE SURFACE LOW PRESSURE SYSTEM SWEEPS ACROSS THE AREA. GUSTS INTO THE 30 TO 40 MPH RANGE MAY BE COMMON AS THE SYSTEM DEEPENS UPON ITS PUSH ACROSS AND OUT OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION FOR THE SEVERE THUNDERSTORM WATCH IS REQUESTED...AND SPOTTERS MAY BE NEEDED LATER TONIGHT TOO. CONTINUED REPORTS OF FLOODING AND HEAVY RAINFALL ARE ENCOURAGED AS WELL.
In the hours before
Local storm report, Apr 25, 7:45 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
745 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM TSTM WND GST ELKVILLE 37.91N 89.24W
04/25/2011 M59 MPH JACKSON IL TRAINED SPOTTER
&&
JIMPLocal storm report, Apr 25, 8:11 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
811 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM FLASH FLOOD CAMBRIA 37.78N 89.11W
04/25/2011 WILLIAMSON IL TRAINED SPOTTER
NUMEROUS REPORTS OF WATER OVER ROAD ALONG CAMBRIA ROAD.
&&
JIMPSpecial weather statement, Apr 25, 8:29 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 829 PM CDT MON APR 25 2011 ILZ076-077-082-083-085-086-260215- WILLIAMSON IL-SALINE IL-HAMILTON IL-WHITE IL-EDWARDS IL-WAYNE IL- 829 PM CDT MON APR 25 2011 ...SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE...HAMILTON...EDWARDS...NORTHWEST WHITE...NORTHWEST SALINE AND NORTHEAST WILLIAMSON COUNTIES IN SOUTHERN ILLINOIS UNTIL 915 PM CDT... WAYNE AND HAMILTON COUNTIES IN SOUTH CENTRAL ILLINOIS...AND EDWARDS AND NORTHWESTERN WHITE COUNTIES IN SOUTHEAST ILLINOIS...AND NORTHWESTERN SALINE AND NORTHEASTERN WILLIAMSON COUNTIES IN SOUTHERN ILLINOIS UNTIL 915 PM CDT... AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS WITH VERY STRONG WINDS AROUND 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF DAHLGREN TO 4 MILES NORTH OF MACEDONIA TO 12 MILES SOUTH OF MACEDONIA...MOVING NORTHEAST AT 45 MPH. WAYNE...EDWARDS AND WABASH COUNTIES IN SOUTHEAST ILLINOIS ARE IN THE PATH OF THE LINE OF STORMS. A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR LATER STATEMENTS AND POSSIBLE WARNINGS. NOLES
Local storm report, Apr 25, 8:30 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
830 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HEAVY RAIN 7 NW POPLAR BLUFF 36.84N 90.50W
04/25/2011 M0.00 INCH BUTLER MO TRAINED SPOTTER
3.51 INCHES OF RAIN SO FAR TODAY. FOUR DAY TOTAL 9.64
INCHES.
&&
JIMPSpecial weather statement, Apr 25, 9:15 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 915 PM CDT MON APR 25 2011 ILZ081-082-086-260245- SALINE IL-FRANKLIN IL-HAMILTON IL- 915 PM CDT MON APR 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HAMILTON AND SOUTHEASTERN FRANKLIN COUNTIES IN SOUTH CENTRAL ILLINOIS...AND NORTHWESTERN SALINE COUNTY IN SOUTHERN ILLINOIS UNTIL 945 PM CDT... AT 910 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH DIME SIZE HAIL. THIS STORM WAS LOCATED 5 MILES SOUTH OF THOMPSONVILLE...MOVING NORTHEAST AT 40 MPH. LOCATIONS THAT MAY BE IMPACTED INCLUDE GALATIA AND MCLEANSBORO. NOLES
Local storm report, Apr 25, 9:48 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
948 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM HEAVY RAIN NE CAPE GIRARDEAU 37.31N 89.55W
04/25/2011 E0.00 INCH CAPE GIRARDEAU MO TRAINED SPOTTER
MEASURED 2.55 INCHES OF RAINFALL JUST NORTHEAST OF CAPE
GIRARDEAU IN THE LAST 90 MINUTES. STORM TOTAL RAINFALL
SINCE THURSDAY EVENING 12.82 INCHES. STORM TOTAL RAINFALL
SINCE FRIDAY AT BLOMEYER MO SOUTH OF DUTCHTOWN ON HIGHWAY
25 16.1 INCHES AND 14.1 INCHES AT ADVANCE MO.
&&
JIMPThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:23 PM CDT | Severe Thunderstorm Warning | PAH | Alexander | 37 min |
| Apr 25, 7:45 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Jefferson, Perry, Saline, Williamson | 45 min |
| Apr 25, 11:03 PM CDT | Flash Flood Warning | PAH | Hardin | 5 hr |
| Apr 25, 11:49 PM CDT | Severe Thunderstorm Warning | PAH | Massac, Pope | 26 min |
| Apr 26, 5:38 PM CDT | Tornado Warning | PAH | Alexander | 11 min |
| Apr 26, 12:32 AM CDT | Flash Flood Warning | PAH | Pike, Spencer, Vanderburgh, Warrick | 3 hr |
| Apr 26, 1:49 AM CDT | Severe Thunderstorm Warning | PAH | Gibson, Pike, Spencer, Vanderburgh, Warrick | 26 min |
| Apr 26, 1:57 AM CDT | Tornado Warning | PAH | Warrick | 19 min |
| Apr 26, 2:07 AM CDT | Tornado Warning | PAH | Pike, Warrick | 12 min |
| Apr 26, 2:14 AM CDT | Severe Thunderstorm Warning | PAH | Pike | 16 min |
| Apr 26, 2:28 AM CDT | Tornado Warning | PAH | Pike | 8 min |
| Apr 26, 5:05 PM CDT | Tornado Warning | PAH | Spencer | 24 min |
| Apr 26, 5:40 PM CDT | Severe Thunderstorm Warning | PAH | Spencer, Warrick | 24 min |
| Apr 26, 5:53 PM CDT | Tornado Warning | PAH | Pike, Spencer, Warrick | 18 min |
Nearby
Flash Flood Warnings in Illinois, 2011Flash Flood Warnings in Indiana, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.